No Cover Image

Journal article 901 views

Convergence rate of numerical solutions to SFDEs with jumps

Jianhai Bao, Björn Böttcher, Xuerong Mao, Chenggui Yuan Orcid Logo

Journal of Computational and Applied Mathematics, Volume: 236, Issue: 2, Pages: 119 - 131

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Computational and Applied Mathematics
ISSN: 0377-0427
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 119
End Page: 131